heparin and transfer factor

Discussion in 'Fibromyalgia Main Forum' started by lanya, Feb 1, 2006.

  1. lanya

    lanya New Member

    have others had strong side effects from sublingual heparin? if you could share you experience with me i'd appreciate it.

    i began taking .5cc sublingually twice a day one month ago and have never been so fatigued in my life. my neck and shoulders ache, i can barely drag myself through the day and can't concentrate.

    it is strange because my symptoms pre-heparin were mostly muscle pain-related, not fatigue. i do have a "chronic/reactivated" EBV test result though.

    also, if i take just 1/2 capsule of transfer factor 4000 i feel about 10 times more awful. how long does it take to get over these effects with heparin and transfer factor?
  2. intrigue

    intrigue New Member

    I had a lot of pain when I started heparin. I bruised really badly, had a stiff neck, and like you felt sluggish. It took about 3 weeks for things to even out.

    I started transfer factor all at once (didn't ramp up like it suggests) also started famvir and anti-viral iv's at the same time. I was pretty miserable for about a month. I've just now started to snap out of it.

    I guess the best advice is talk to your doctor about how you're feeling, stay positive, and ( if your doctor agrees) try to stick it out a little longer. It stinks but it seems most of us have to feel worse before we get better.

    Good luck, hope you feel better!
    Ellen
  3. Mikie

    Mikie Moderator

    An immune reaction as the fibrin is diminished and the pathogens are exposed to the immune system. You may Herx once the immune system kills off the pathogens.

    Sounds to me as though it's working just like it should.

    I did take mine orally; I injected it, but it works basically the same.

    Love, Mikie
  4. lanya

    lanya New Member

    for all the feedback and ideas. i think mikie you are right; i'm going to take a break and then start doing it again to get those critters.